Convex fuzzy distance between two convex fuzzy compact set
*Jaafer Hmood EidiCorresponding authordrjaffarmath@uomustansiriyah.edu.iqDepartment of MathematicsCollege of EducationMustensiriyah UniversityBaghdad, IraqView full profile → , Ehsan Mejeed Hameedehsan.m@utq.edu.iqDepartment of MathematicsCollege of Computer Science and MathematicsUniversity of Thi-QarThi-Qar, IraqView full profile → , Jehad R. Kiderjehad.r.kider@uotechnology.edu.iqDepartment of Applied SciencesBranch of Mathematics and Computer ApplicationsUniversity of TechnologyBaghdad, IraqView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 06 Mar 2024
- Published Online:
- 30 Jun 2024
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JIM-1916
- Pages:
- 953–963
Abstract
Keywords
Subject Classifications
References
[1] I. Kramosil, J. Michálek, Fuzzy metric and statistical metric spaces, Kybernetika, 11, 336–344 (1975).
[2] A. George and P. Veeramani, On Some Results of Analysis for Fuzzy Metric Spaces, Fuzzy set and Systems, vol. 90, no. 3, Pages 365-368, 16 September (1997).
[3] Z. Q. Xia and F. F. Guo, Fuzzy Metric Spaces, Journal of Applied Mathematics and Computing, vol. 16, 371-381 (2004).
[4] Y. Shen , D. Qiu and W. Shen, Fixed point Theorems in Fuzzy Metric Spaces, Applied Mathematics Letters, 25, 238-141 (2012).
[5] Ferhan S¸ola Erduran , Ebru Yi˘git Rabia Alar and Ayten Gezici, Soft Fuzzy Metric Spaces, General Letters in Mathematics, Vol. 3, No. 2, pp.91-101, Oct (2017).
[6] M. Dinarvand, Some Fixed Point Results For Admissible Geraghty Contraction Type Mappings in Fuzzy Metric Spaces, Iranian Journal of Fuzzy Systems Vol. 14, No. 3, pp. 161-177 (2017).
[7] Nebojsa M. Ralevic, Marija Paunovic , and Bratisl Av iricanin, Fuzzy Metric Space and Applications in Image Processing, Mathematica MontisNnigri, Vol XL, no.VIII, 103-117 (2020).
[8] A. B. Khalaf and M. Waleed, On a Fuzzy Metric Space and Fuzzy Convergence, Proyecciones Journal of Mathematics, 40 (no.5), 1279-1299, 2021.
[9] Fadhel, Fadhel S., Jaafer Hmood Eidi, and Hazim M. Wali. Contraction mapping theorem in partial fuzzy metric spaces. Journal of Applied Science and Engineering, Vol. 25, No. 2 : 353-360 (2021).
[10] Khalil Javed, Awais Asif, and Ekrem Savas, A Note on Orthogonal Fuzzy Metric Space, Its Properties, and Fixed Point Theorems, Hindawi Journal of Function Spaces Volume 2022, Article ID 5863328, 14 pages,
[11] Eidi, Jaafer Hmood, Fadhel S. Fadhel, and Amani E. Kadhm. Fixed-point theorems in fuzzy metric spaces. Computer Science, Vol. 17, No.3: 1287-1298, (2022).
[12] Al-Ameedee, Sarah A. & Obaid, Ahmed J. () New results and application of differential quasi subordinations for higher-order derivatives of meromorphic multivalent functions, Journal of Interdisciplinary Mathematics, :, 1-8, DOI: 10.47974/JIM-1483.
[13] Abbood, Mohaimen M., Ebrahim, Hassan H., Al-Fayadh, Ali & Obaid, Ahmed J. Measure defined on Γ–algebra and some of their generalizations, Journal of Interdisciplinary Mathematics, 26:5, 821–827 (2023), DOI: 10.47974/JIM-1502.




